RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khinich, V A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:916
Abstract pages:724
Full texts:294
References:111

http://www.mathnet.ru/eng/person21994
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:hinich.vladimir
https://mathscinet.ams.org/mathscinet/MRAuthorID/204650

Publications in Math-Net.Ru
1986
1. V. A. Khinich, V. V. Schechtman, “The homotopy limit of homotopy algebras”, Uspekhi Mat. Nauk, 41:3(249) (1986),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 213–214  isi
1984
2. V. A. Khinich, V. V. Schechtman, “Geometry of the category of complexes and algebraic $K$-theory”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 158–159  isi
1978
3. V. A. Khinich, “On Gorenstein modules of a ring of invariants”, Uspekhi Mat. Nauk, 33:5(203) (1978),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 195–196
1976
4. V. A. Khinich, “On the Gorenstein property of the ring of invariants of a Gorenstein ring”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  50–56  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 47–53
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019